A police officer has compared the Covid-19 vaccination to ‘torture’ after suffering a stroke she claims was linked to her Pfizer jab.
Western Australian woman Chantal Uren, 37, received her first shot in August but claimed that within weeks she was hospitalised for a transient ischaemic attack – often referred to as a ‘mini stroke’.
Weeks on from the incident, Ms Uren has been sharing regular updates to her Facebook followers and posting photos from hospital while discouraging others from rolling up their sleeves.
However, medical experts have disputed her claims and say there are no known links between the Pfizer jab and recipients suffering strokes.
The Sir Charles Gairdner Hospital which Ms Uren said she received treatment in said they had not treated any patients for strokes as a result of Pfizer.
Chantal Uren, 37, received her first shot in August but has claimed that within weeks she was hospitalised for a transient ischaemic attack – often referred to as a ‘mini stroke’
‘The morning of my appointment, I was really scared about getting the vaccine as I knew it wasn’t right for me,’ Ms Uren wrote in a lengthy post after revealing she wasn’t planning on getting jabbed until her employer made it mandatory.
‘Sadly, I joked with the doctor saying ”I’ll be the one the vaccine kills.” Sadly, it could have.’
She claimed within minutes of receiving her vaccination she started feeling nauseous and broke out in hives.
‘For the following 3.5 weeks I suffered rashes every day, fevers as high as 39.7, aching muscles, flu like symptoms, nausea, vomiting, diarrhea, pressure in my sinuses and a cough so bad that it felt like my blood vessels were going to explode in my face,’ she wrote.
‘Some days I cried because I thought I was going to die.’
She returned to work but said she struggled to stay on her feet all day and eventually woke up one morning and wasn’t able to open one of her eyes.
While taking a shower she claimed her body started ‘waving uncontrollably’ and she collapsed.
‘My right side got really heavy and felt numb with a weird pins and needles type of sensation. At this stage the left side of my face was fully paralysed and I had extreme muscle weakness in my left arm and leg,’ she said.
Ms Uren has shared regular updates of her recovery to her Facebook followers and shared photos showing one side of her face paralysed
‘I was taken for more tests which showed that the main artery to my brain had a rupture and I had suffered a mini stroke (TIA).’
No amount of tests were able to determine a cause for her stroke which Ms Uren says has left her with lasting impacts.
The police officer said that after once walking several kilometres a day she can now barely manage a few minutes at a time on her feet.
She has also shared photos of her face which shows one side slightly drooping downwards, while other images show bruises over her body as a result from blood thinners she needs to ‘help keep me alive’.
In another post she said making vaccinations mandatory was the equivalent to ‘torture’.
‘The thought of lining up to get the second shot and waiting to see how long it takes for my body to have a stroke, brain damage or death is nothing short of torture,’ she said.
Ms Uren’s posts have garnered much attention from anti-vaccination communities but have sparked backlash from medical experts.
The president of the Australian Medical Association in WA, Mark Duncan-Smith, says there is no evidence which proves Pfizer is linked to strokes.
No amount of tests were able to determine a cause for her stroke which Ms Uren says has left her with lasting impacts
He said just because someone may suffer these health impacts after receiving their shot, it does not mean they are related.
‘It’s like saying I had my Pfizer injection and within two weeks I had a car accident. Therefore, Pfizer injections cause car accidents,’ he told the West Australian.
‘There is no evidence to suggest that Pfizer is associated with strokes, or TIAs.
‘Just because something is on social media or the internet does not mean it’s factual. And the TGA is not involved in a conspiracy and, quite simply, Pfizer is not associated with strokes or TIAs.’
Daily Mail Australia has contacted the TGA for further comment.
Read more at DailyMail.co.uk